Attractiveness and Hopf bifurcation for retarded differential equations. Ouifki, R.; Hbid, M. L.; and Arino, O. Commun. Pure Appl. Anal., 2(2):147–158, 2003.
bibtex   
@Article{OuifkiHbidArino2003,
  author   = {Ouifki, R. and Hbid, M. L. and Arino, Ovide},
  title    = {Attractiveness and {H}opf bifurcation for retarded differential equations},
  journal  = {Commun. Pure Appl. Anal.},
  year     = {2003},
  volume   = {2},
  number   = {2},
  pages    = {147--158},
  issn     = {1534-0392},
  fjournal = {Communications on Pure and Applied Analysis},
  mrclass  = {37Gxx},
  mrnumber = {1 975 057},
  pdf      = {OuifkiHbidArino-2003-CPAA2.pdf},
}
Downloads: 0